MAUDE Adverse Event Report: INTELERAD MEDICAL SYSTEMS INTELEPACS; PICTURE ARCHIVING AND COMMUNICATION SYSTEM

INTELERAD MEDICAL SYSTEMS INTELEPACS; PICTURE ARCHIVING AND COMMUNICATION SYSTEM
Model Number INTELEPACS 4-9-1 AND UP
Medical Device Problem Codes Failure to Back-Up (1047); Loss of Data (2903)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
N.A.
 
Event or Problem Description
A user reported that approximately 1000 studies were lost from the pacs storage and a referring physician was unable to view images.Radiologist reports for these deleted studies remained available.Preliminary analysis determined the problem is due to a configuration key that was activated in combination with a software bug.When the feature forceglobalstudydeletion is enabled, any series deletions that occur on a server are automatically elevated to a system-level study deletion.This system-level deletion bypasses existing mitigation policies (i.E., archive policies) on other servers.

Brand Name
INTELEPACS
Common Device Name
PICTURE ARCHIVING AND COMMUNICATION SYSTEM
Manufacturer (Section D)
INTELERAD MEDICAL SYSTEMS
800, boul. de maisonneuve e.
12th floor
montreal, quebec H2L 4 L8
CA  H2L 4L8
MDR Report Key9751805
Report Number9615916-2020-00002
Device Sequence Number1828176
Product Code LLZ
UDI-Device IdentifierB228INTELEPACS0
UDI-PublicB228INTELEPACS0
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINTELEPACS 4-9-1 AND UP
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/07/2020
Initial Report FDA Received Date02/25/2020
Patient Sequence Number1